# SDR HALA97122

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99574657
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE XRS 353, SUPPORT RIB FOR TE PANELS AND OUTBOARD SPIR IS CRACKED AT UPPER FLANGE.  REMOVED AND REPLACED SUPPORT RIB 'T' PART NR 9957465-7 WITH NEW PART PER SRM 51-30-2 AND SRM 51-30-5.  REMOVED AND REPLACED SPLR HINGE ATTACHMENT BOLT OUTBOARD HINGE AND TORQUED PER MM 27-61-1,CODE 3 PAGE 404 STEP B (1).
